Reply
 
LinkBack Thread Tools Search this Thread
Old Apr 13th, 2011, 04:04 AM   1
snuggles21
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Mar 2011
Location: Yorkshire, uk
Posts: 91

could microgynon 30 birth control be causing this?


I have been on microgynon 30 for about 5years now and never had any problems. but around christmas time i started to feel very tired and have become very moody. I also feel really down all the time and have lost all motivation to do anything - its an effort to get out of bed some mornings and i quite often sit and cry for absolutely no reason, just cant stop myself!
It's so frustrating as I dont have any reason to feel like this but i cant help it - nothing i do helps, i've spoken to my OH about all this and he is very supportive and understanding which makes it even worse that i take my moods out on him.
so what i was wondering is has anyone else had this experience on microgynon? and could it even have this effect after years of been fine?
and also if i wanted to come off microgynon can i just do it straight away when i finish this pack? and are there any side effects for coming off?
I know the answer may be to go talk to my doctor but just wanted some first hand experiences if anyone has them
thanks for reading, any advice appreciated



Status: Offline
 
Old Apr 13th, 2011, 08:46 AM   2
porkypig
Mum (Mom)
BnB Addict
 
 
Join Date: Aug 2008
Posts: 4,783
I was on Microgynon a few years ago and i cant say my mood was any different (always a moody cow me!) but I had to change it as I was getting regular visual migraines. Yo may need to ask your GP if you could maybe try a different brand. Also hun, I was thinking some of your symptoms sound a bit like depression, are you depressed about anything? xx



 
Status: Offline
 
Old Apr 14th, 2011, 04:05 AM   3
calm
Mum (Mom)
BabyandBump Team
 
 
Join Date: Apr 2009
Location: Spain
Posts: 10,601
The pill can affect many people in this way. I would give it a break for some months and see how you feel XXX



 
Status: Offline
 
Old Apr 14th, 2011, 15:52 PM   4
snuggles21
Trying to conceive (TTC)
Active BnB Member
 
 
Join Date: Mar 2011
Location: Yorkshire, uk
Posts: 91
thats the thing i've got nothing to be depressed about i should be so happy - i've got a job which although money is abit tight, everyones in the same situation and im grateful i can pay my rent and afford to run a car and stuff. and im in a relationship with a man i love to bits and who loves me back and we're getting married. im studying towards my degree which can be stressful at times but i know its gona be better for me in the long run. i just cant get rid of this miserable feeling all the time and feel so stupid feeling so miserable for no reason



Status: Offline
 
Old Apr 15th, 2011, 15:15 PM   5
porkypig
Mum (Mom)
BnB Addict
 
 
Join Date: Aug 2008
Posts: 4,783
Quote:
Originally Posted by snuggles21 View Post
thats the thing i've got nothing to be depressed about i should be so happy - i've got a job which although money is abit tight, everyones in the same situation and im grateful i can pay my rent and afford to run a car and stuff. and im in a relationship with a man i love to bits and who loves me back and we're getting married. im studying towards my degree which can be stressful at times but i know its gona be better for me in the long run. i just cant get rid of this miserable feeling all the time and feel so stupid feeling so miserable for no reason
maybe youre just exhausted, that can get you down, youre getting married and doing a degree both stressful things hun xx



 
Status: Offline
 
Old Apr 17th, 2011, 12:43 PM   6
tallybee
Mum (Mom)
BnB Elite
 
 
Join Date: Sep 2010
Location: Scotland
Posts: 12,784
I would say it's possible for the pill to be causing this, sometimes funny things happen after years I would suggest seeing the GP to rule out anything else, however coming of it is just a case of stopping. There shouldn't be any probs with that - it might just take a while for your cycle to go back to normal



 
Status: Offline
 
Old Apr 23rd, 2011, 16:21 PM   7
beccad
Pregnant (Expecting)
BnB Addict
 
 
Join Date: Aug 2008
Location: Surrey, UK
Posts: 3,271
I was always a bit depressed on the pill, and I mostly took Microgynon. My friend also got the migraines previously mentioned. She was on it for years and it just started one day. She had them regularly for years before her doctor decided to change her pill.



 
Status: Offline
 
Old Apr 23rd, 2011, 17:55 PM   8
AmeliePoulain
Mum (Mom)
BnB Elite
 
 
Join Date: Sep 2009
Location: Oxfordshire : )
Posts: 15,897
I was on Microgynon for five years with no issues until I quite suddenly I lost my sex drive and also felt like I wasn't experiencing any 'extremes' of emotions - I never felt really sad but equally never really happy

I had a couple of months when I got toncillitas and was antibiotics that interfered with the Microgynon so I had a break from it - within a couple of months I felt like a new person, I definitely felt more emotional - ups and downs - but I felt like I was experiencing life again.

I think 5 years for me was just too long without a break



 
Status: Offline
 
Old May 11th, 2011, 16:58 PM   9
BeesBella
Waiting To Try (WTT)
Chat Happy BnB Member
 
Join Date: Aug 2010
Location: England
Posts: 1,993
Microgynon made me seriously depressed, was really paranoid and crying all the time and just wanted to lie there doing nothing. They then switched me onto the minipill which for me had no side effects !



Status: Offline
 
Old May 12th, 2011, 07:20 AM   10
julietz
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Apr 2010
Posts: 1,596
I am on the same pill, and i been fine, you could try a month without, and see how you feel, just to rule that out, there are loads of different types of pill with different balances of hormones they give, if you talk to your doctor they can prescribe something else for you, and you can change after your weeks break.



Status: Offline
 
Reply



Bookmarks

Tags
30 , birth , causing , control , microgynon

featured articles


Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO